Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Differentiation with respect to $ \phi$-pseudo-strong blankets and related problems


Author: Charles A. Hayes
Journal: Proc. Amer. Math. Soc. 3 (1952), 283-296
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1952-0048545-0
MathSciNet review: 0048545
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0048545-0
Article copyright: © Copyright 1952 American Mathematical Society